International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 441-445
Regular measures and normal lattices
Department of Mathematics, Pace University/NYC campus, Pace Plaza, New York 10038-1502, NY, USA
Received 26 August 1992; Revised 27 December 1992
Copyright © 1994 Carmen Vlad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we investigate in case is a normal lattice of subsets of and we extend the results to , -lattices of subsets of , such that and separates . We define the outer measures and which prove very useful in proving some of the above results.